# SDR DALA2018061404013

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 77,201 hours, 34,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ALT GEAR - CREW DID A GO-AROUND DUE TO THE FAILURE OF THE LANDING GEAR ON EXTENSION DURING APPROACH INTO TPA WITH ECAM WARNING. L/G GEAR NOT DOWNLOCKED. PERFORMED A MANUAL GEAR EXTENSION AND LANDED UNEVENTFULLY AND WAS TOWED TO THE GATE. REPLACED HYDRAULIC CONTROL RELAY 62GA AND GEAR SAFETY VALVE 49GA.
